CSpace

Browse/Search Results:  1-10 of 113 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
On Relaxed Greedy Randomized Augmented Kaczmarz Methods for Solving Large Sparse Inconsistent Linear Systems 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 页码: 10
Authors:  Bai, Zhong-Zhi;  Wang, Lu;  Muratova, Galina, V
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
System of linear equations  relaxation  augmented linear system  randomized Kaczmarz method  convergence property  
Estimates of eigenvalues and eigenfunctions in elliptic homogenization with rapidly oscillating potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 292, 页码: 388-415
Authors:  Zhang, Yiping
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Homogenization  Periodic coefficients  Rapidly oscillating potentials  Convergence rates  Eigenvalues and eigenfunctions  
Almost sure convergence of randomised-difference descent algorithm for stochastic convex optimisation 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2021, 页码: 12
Authors:  Geng, Xiaoxue;  Huang, Gao;  Zhao, Wenxiao
Favorite  |  View/Download:41/0  |  Submit date:2021/10/26
Optimal rotated block-diagonal preconditioning for discretized optimal control problems constrained with fractional time-dependent diffusive equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 163, 页码: 126-146
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:69/0  |  Submit date:2021/04/26
Fractional optimal control problem  Numerical discretizations  Block two-by-two linear system  Preconditioning  Spectral bounds  Krylov subspace iteration methods  Convergence property  
Convergence rates in almost-periodic homogenization of higher-order elliptic systems 期刊论文
ASYMPTOTIC ANALYSIS, 2021, 卷号: 123, 期号: 1-2, 页码: 95-137
Authors:  Xu, Yao;  Niu, Weisheng
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Almost periodic homogenization  higher-order elliptic systems  quantitative estimates  
L-1-CONVERGENCE TO GENERALIZED BARENBLATT SOLUTION FOR COMPRESSIBLE EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 5, 页码: 6048-6072
Authors:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
convergence rates  compressible Euler equations  generalized Barenblatt solution  time-dependent damping  compensated compactness  
Quantitative estimates in reiterated homogenization 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 11, 页码: 39
Authors:  Niu, Weisheng;  Shen, Zhongwei;  Xu, Yao
Favorite  |  View/Download:47/0  |  Submit date:2021/01/14
Reiterated homogenization  Convergence rates  Large-scale regularity estimates  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:50/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Testing inflated zeros in binomial regression models 期刊论文
BIOMETRICAL JOURNAL, 2020, 页码: 22
Authors:  Ye, Peng;  Tang, Yi;  Sun, Liuquan;  Tang, Wan;  He, Hua
Favorite  |  View/Download:75/0  |  Submit date:2021/01/14
binomial regression model  power  score test  type I error  zero-inflated binomial (ZIB) regression model